# SDR HYIA03272015002

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 33,266 hours
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 565410412
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 33,266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT NACELLE CROSSOVER BEAM ASSEMBLY WAS FOUND TO BE CRACKED AT AFT FACE IN AREA OF TURBOCHARGER MOUNT BRACKET HOLE LOCATIONS DURING DISASSEMBLY OF TURBOCHARGER ASSEMBLY TO FACILITATE OTHER MAINTENANCE.  CRACK LOCATED ADJACENT TO OTBD MOST TURBOCHARGER BRACKET HOLE LOCATION.  REMOVE CROSSOVER BEAM ASSEMBLY, PERFORM DETAILED VISUAL INSPECTION OF SURROUNDING STRUCTURE & INSTALL NEW BEAM ASSEMBLY.  A SUPPLEMENT ILLUSTRATING DAMAGE POINT WILL BE SUBMITTED ALONG WITH SDR.
